# SDR WVBA2001008

- Difficulty date: January 30, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N3527U
- Make and model: Piper PA-31-350
- Aircraft serial: 317952141
- Engine: Lyc TIO540J2BD
- Propeller: Mcauly B3DF36C526
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: A233D04
- Part serial: WAV100FR
- Condition: Leaking
- Location: Heater
- Part time: 301 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION REGULATOR WAS FOUND TO BE LEAKING FROM THE PARTING SURFACE.  THE UNIT WAS REMOVED AND REPLACED.
